Alert archive / Arkansas / Flash Flood Warnings in 2006
Flash Flood Warning 32, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jul 29, 2006, 3:49 PM CDT for Independence County, Arkansas. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2006, 3:49 PM CDT (20:49 UTC)
- Expired
- Jul 29, 2006, 5:45 PM CDT
- In force
- 116 min
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
County Independence County, AR
The radar
The Little Rock radar (KLZK), 119 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1548 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 2:51 PM CDT, 58 minutes earlier.
Area forecast discussion, Jul 29, 2:51 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 251 PM CDT SAT JUL 29 2006 .DISCUSSION... ISOLATED ECHOES OVER THE EXTREME NORTHERN SECTIONS SHOULD BE DISSIPATING SOON BY THE TIME THIS FORECAST BECOMES EFFECTIVE. UPPER RIDGE REESTABLISHES ITSELF RATHER QUICKLY OVER THE SOUTHERN PART OF THE COUNTRY. ONE SHORT WAVE ATTEMPTS TO BREAK IT DOWN DURING THE MIDDLE OF NEXT WEEK...BUT IT BARELY MANAGES TO NUDGE A WEAK SURFACE FRONT CLOSE TO THE NORTHERN BORDER OF OUR COUNTY WARNING AREA. BASICALLY THE ENTIRE PERIOD WAS LEFT AS A DRY FORECAST. WITHOUT A FRONTAL PASSAGE...TEMPERATURES WILL REACH ABOVE NORMAL LEVELS WITHOUT TROUBLE. THIS PROMPTED THE ISSUANCE OF HEAT ADVISORIES FOR SUNDAY AND MONDA FROM MORNING UNTIL LATE AFTERNOON FOR THE SOUTHERN TWO THIRDS OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 76 98 75 97 / 10 10 10 10 HARRISON AR 75 96 74 96 / 10 10 10 10 HOT SPRINGS AR 77 99 76 97 / 10 10 10 10 PINE BLUFF AR 77 98 76 97 / 10 10 10 10 MOUNTAIN HOME AR 73 98 74 96 / 10 10 10 10 MONTICELLO AR 77 101 78 100 / 10 10 10 10 SEARCY AR 74 97 75 97 / 10 10 10 10 MOUNT IDA AR 77 98 77 97 / 10 10 10 10 RUSSELLVILLE AR 74 97 76 96 / 10 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM SATURDAY FOR ARZ052-ARZ053-ARZ054- ARZ055-ARZ056-ARZ057-ARZ062-ARZ063-ARZ064-ARZ065-ARZ066-ARZ067- ARZ068-ARZ069. HEAT ADVISORY FROM 10 AM SUNDAY TO 8 PM SUNDAY FOR ARZ030-ARZ031- ARZ032-ARZ033-ARZ034-ARZ037-ARZ038-ARZ039-ARZ040-ARZ041-ARZ042- ARZ043-ARZ044-ARZ045-ARZ046-ARZ047-ARZ052-ARZ053-ARZ054-ARZ055- ARZ056-ARZ057-ARZ062-ARZ063-ARZ064-ARZ065-ARZ066-ARZ067-ARZ068- ARZ069. HEAT ADVISORY FROM 10 AM MONDAY TO 8 PM MONDAY FOR ARZ030-ARZ031- ARZ032-ARZ033-ARZ034-ARZ037-ARZ038-ARZ039-ARZ040-ARZ041-ARZ042- ARZ043-ARZ044-ARZ045-ARZ046-ARZ047-ARZ052-ARZ053-ARZ054-ARZ055- ARZ056-ARZ057-ARZ062-ARZ063-ARZ064-ARZ065-ARZ066-ARZ067-ARZ068- ARZ069. && SHORT AND LONG TERM...32
Hazardous weather outlook, Jul 29, 5:00 AM CDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SAT JUL 29 2006 ARZ052>057-062>069-301000- ARKANSAS-BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GRANT- HOT SPRING-JEFFERSON-LINCOLN-OUACHITA-PIKE- 500 AM CDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE MID SOUTH WITH A RETURN TO HOT AND DRY CONDITIONS ALONG WITH ELEVATED HUMIDITY LEVELS. THE COMBINATION OF HIGH HUMIDITY AND HOT WEATHER WILL YIELD HIGH HEAT INDICES THIS AFTERNOON ACROSS SOUTHERN ARKANSAS. HEAT INDICES WILL TOP OUT NEAR 105 DEGREES THIS AFTERNOON. AS SUCH...A HEAT ADVISORY IS IN EFFECT FOR THIS AFTERNOON ACROSS THE SOUTH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE AREA OF HIGH PRESSURE WILL BE LOCKED IN FOR A GOOD PART OF THE UPCOMING WEEK. LITTLE IF ANY PRECIPITATION OTHER THAN AN ISOLATED AFTERNOON THUNDERSTORM IS EXPECTED. HEAT INDICES WILL TOP OUT IN EXCESS OF 105 DEGREES SUNDAY AFTERNOON. THE HEAT ADVISORY WILL CONTINUE THROUGH EARLY SUNDAY EVENING. THERE IS A GOOD POSSIBILITY THAT ADDITIONAL HEAT ADVISORIES WILL BE NEEDED LATER IN THE WEEK AS THE UPPER LEVEL HIGH WILL HAVE THE AREA FIRMLY IN ITS GRASP. .SPOTTER INFORMATION STATEMENT... SPOTTED ACTIVATION IS NOT EXPECTED. ARZ003>007-012>016-021>025-030>034-037>047-301000- BAXTER-BOONE-CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-INDEPENDENCE- IZARD-JACKSON-JOHNSON-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY- NEWTON-PERRY-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP- STONE-VAN BUREN-WHITE-WOODRUFF-YELL- 500 AM CDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOT AND DRY WEATHER WILL RETURN TO THE REGION AS AN UPPER LEVEL HIGH BUILDS OVER THE MID SOUTH. ALONG WITH HOT TEMPERATURES...HUMIDITY LEVELS WILL BE ELEVATED. AFTERNOON HEAT INDICES WILL APPROACH 100 DEGREES THIS AFTERNOON OVER THE MAJORITY OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE AREA OF HIGH PRESSURE WILL BE LOCKED IN FOR A GOOD PART OF THE UPCOMING WEEK. LITTLE IF ANY PRECIPITATION OTHER THAN AN ISOLATED AFTERNOON THUNDERSTORM IS EXPECTED. HEAT INDICES WILL TOP OUT IN EXCESS OF 105 DEGREES SUNDAY AFTERNOON OVER MOST OF CENTRAL AND SOUTHERN ARKANSAS AND THE HEAT ADVISORY WILL BE EXPANDED NORTHWARD. THE HEAT ADVISORY WILL BE ROUGHLY SOUTH OF A PARIS TO DANVILLE TO CONWAY TO SEARCY TO AUGUSTA LINE. EVEN IN AREAS WHERE THE HEAT ADVISORY IS NOT IN EFFECT...AFTERNOON HEAT INDICES WILL APPROACH 100 DEGREES. THERE IS A GOOD POSSIBILITY THAT ADDITIONAL HEAT ADVISORIES WILL BE NEEDED LATER IN THE WEEK AS THE UPPER LEVEL HIGH WILL HAVE THE AREA FIRMLY IN ITS GRASP. .SPOTTER INFORMATION STATEMENT... SPOTTED ACTIVATION IS NOT EXPECTED. VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 38/56
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 3:45 AM CDT | Heat Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Conway and 19 more | 40 hr |
| Jul 29, 3:45 AM CDT | Heat Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 8 more | 15 hr |
| Jul 29, 3:04 PM CDT | Heat Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Conway and 21 more | 53 hr |
| Jul 29, 3:24 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 36 min |
| Jul 29, 4:06 PM CDT | Flash Flood Warning | LZK | Searcy | 114 min |
Nearby
Flash Flood Warnings in Arkansas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.